User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Klüppelberg, C., Pergamenchtchikov 
Title:
Extremal behavior of models with multivariate random recurrence representation. 
Abstract:
For the solution Y of a multivariate random recurrence model Yn = AnYn−1n in Rq we investigate the extremal behaviour of the process yn=z′*Yn, nε N, for z*ε Rq with |z| = 1. This extends results for positive matrices An. Moreover, we obtain explicit representations of the compound Poisson limit of point processes of exceedances over high thresholds in terms of its Poisson intensity and its jump distribution, which represents the cluster behaviour of such models on high levels. As a principal...    »
 
Keywords:
autoregressive model, cluster probability, extremal index,, heteroscedastic model, partial maxima, random coefficient, autoregressive process, random recurrence equation, multivariate regular variation, state space representation 
Journal title:
Stoch. Proc. Appl 
Year:
2007 
Journal volume:
117 
Journal issue:
Pages contribution:
432-456 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
Semester:
SS 07 
Format:
Text